MathSciNet Relay Station
MathSciNet bibliographic data
MR2831111 22E67 (19L50)
Freed, Daniel S.; Hopkins, Michael J.; Teleman, Constantin Loop groups and twisted $K$-theory III. Ann. of Math. (2) 174 (2011), no. 2, 947–1007.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement